# SDR RRXA98072

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583869
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULE INSPECTION, PERFORMED INSPECTION IAW SB 57-88, WINGS - PLATES/SKIN - INSPECT/REPAIR/MODIFY LOWER INBOARD AFT WING SKIN PANEL.  FOUND HOLES 1 AND A BOTTOM AFT LEFT WING SKIN AT STA 69.5 WERE FOUND CRACKED AS INDICATED BY NDT INSPECTION.  REPAIRED IAW SB 57-88 AND TIMCO ENGINEERING SKETCH REO-04502.
